# SDR CALA2017011200060

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 103,612 hours, 16,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FLICKER ON/OFF INTERMITTENT AT FRONT GALLEY/CLOSET/DOOR 1L. ACCOMPLISHED EMERGENCY LIGHT CHECK PER AMM 33-51-00, TEST NORMAL NO SIGNS OF FLICKERING LIGHTS WHEN EITHER ON OR OFF.
